# SDR AWXA200200743

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 61,446 hours, 49,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE LT OVERWING EMERGENCY EXIT DOOR LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY EXIT DOOR LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
